# SDR NOCA1199

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211535E4
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXTERIOR LIGHTS AT 4L AND 4R INOPERATIVE.  RELAMPED 4L AND 4R EMERGENCY EXTERIOR LIGHTS.  OPS CHECK NORMAL.  (M)
